Telfast contains an active ingredient called fexofenadine hydrochloride. It is one of a group of medicines called antihistamines. Antihistamines help reduce allergic symptoms by preventing the effects of a substance called histamine, which your body produces when exposed to certain substances. Telfast is a non-sedating antihistamine which means it has been shown to not cause drowsiness.
Use Telfast 180mg for the relief of the symptoms of hayfever allergies:
- Runny & Itchy Nose
- Itchy & Watery Eyes
- Itchy Throat
Use Telfast 180mg for the relief of the symptoms of itchy skin rash / hives (urticaria):
- Itchy Skin Rash
- Itch caused by Hives
- Swelling related to Allergy
- Swelling related to Hives
Always read the label. Do not use in children under 12 years of age. Follow the directions for use. If symptoms persist, talk to your health professional.
Active Ingredients: Fexofenadine Hydrochloride 180mg
croscarmellose sodium, pregelatinised maize starch,
microcrystalline cellulose, magnesium stearate, hypromellose,
povidone, titanium dioxide, colloidal anhydrous silica, macrogol 400, Pigment Blend Pink PB1254 (ARTG PI No.3225) and Pigment Blend Yellow PB1255 (ARTG PI No.3226).